# SDR MALA040220

- Difficulty date: March 2, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 27,939 hours, 23,431 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Separator
- Part number: 6124300
- Part serial: 243
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT ILLUMINATES AFTER 15 MINUTES AND STAYS ON.  AIR RETURN TO MSP.  REPLACED RIGHT WHITE HARNESS P/N 7292533-602, NO HELP.  REMOVED AND REPLACED RT PARTICLE SEPARATOR DUCT P/N 6124-300, S/N OFF 243, S/N ON 182, SYS OPS CHECKS GOOD.
